DOI QR코드

DOI QR Code

SKEW POLYNOMIAL RINGS OVER SEMIPRIME RINGS

  • Hong, Chan-Yong (DEPARTMENT OF MATHEMATICS AND RESEARCH INSTITUTE FOR BASIC SCIENCES KYUNG HEE UNIVERSITY) ;
  • Kim, Nam-Kyun (COLLEGE OF LIBERAL ARTS HANBAT NATIONAL UNIVERSITY) ;
  • Lee, Yang (DEPARTMENT OF MATHEMATICS EDUCATION PUSAN NATIONAL UNIVERSITY)
  • Received : 2008.06.18
  • Published : 2010.09.01

Abstract

Y. Hirano introduced the concept of a quasi-Armendariz ring which extends both Armendariz rings and semiprime rings. A ring R is called quasi-Armendariz if $a_iRb_j$ = 0 for each i, j whenever polynomials $f(x)\;=\;\sum_{i=0}^ma_ix^i$, $g(x)\;=\;\sum_{j=0}^mb_jx^j\;{\in}\;R[x]$ satisfy f(x)R[x]g(x) = 0. In this paper, we first extend the quasi-Armendariz property of semiprime rings to the skew polynomial rings, that is, we show that if R is a semiprime ring with an epimorphism $\sigma$, then f(x)R[x; $\sigma$]g(x) = 0 implies $a_iR{\sigma}^{i+k}(b_j)=0$ for any integer k $\geq$ 0 and i, j, where $f(x)\;=\;\sum_{i=0}^ma_ix^i$, $g(x)\;=\;\sum_{j=0}^mb_jx^j\;{\in}\;R[x,\;{\sigma}]$. Moreover, we extend this property to the skew monoid rings, the Ore extensions of several types, and skew power series ring, etc. Next we define $\sigma$-skew quasi-Armendariz rings for an endomorphism $\sigma$ of a ring R. Then we study several extensions of $\sigma$-skew quasi-Armendariz rings which extend known results for quasi-Armendariz rings and $\sigma$-skew Armendariz rings.

Keywords

semiprime ring;quasi-Armendariz ring;skew polynomial ring

Acknowledgement

Supported by : National Research Foundation of Korea, Korea Research Foundation

References

  1. D. D. Anderson and V. Camillo, Armendariz rings and Gaussian rings, Comm. Algebra 26 (1998), no. 7, 2265-2272. https://doi.org/10.1080/00927879808826274
  2. E. P. Armendariz, A note on extensions of Baer and P.P.-rings, J. Austral. Math. Soc. 18 (1974), 470-473. https://doi.org/10.1017/S1446788700029190
  3. W. Chen and W. Tong, A note on skew Armendariz rings, Comm. Algebra 33 (2005), no. 4, 1137-1140. https://doi.org/10.1081/AGB-200053826
  4. E. Hashemi, Quasi-Armendariz rings relative to a monoid, J. Pure Appl. Algebra 211 (2007), no. 2, 374-382. https://doi.org/10.1016/j.jpaa.2007.01.018
  5. Y. Hirano, On annihilator ideals of a polynomial ring over a noncommutative ring, J. Pure Appl. Algebra 168 (2002), no. 1, 45-52. https://doi.org/10.1016/S0022-4049(01)00053-6
  6. C. Y. Hong, N. K. Kim, and T. K. Kwak, On skew Armendariz rings, Comm. Algebra 31 (2003), no. 1, 103-122. https://doi.org/10.1081/AGB-120016752
  7. C. Y. Hong, N. K. Kim, and Y. Lee, Extensions of McCoy’s Theorem, Glasgow Math. J. 52 (2010), 155-159. https://doi.org/10.1017/S0017089509990243
  8. C. Huh, Y. Lee, and A. Smoktunowicz, Armendariz rings and semicommutative rings, Comm. Algebra 30 (2002), no. 2, 751-761. https://doi.org/10.1081/AGB-120013179
  9. A. A. M. Kamal, Some remarks on Ore extension rings, Comm. Algebra 22 (1994), no. 10, 3637-3667. https://doi.org/10.1080/00927879408825048
  10. N. K. Kim and Y. Lee, Armendariz rings and reduced rings, J. Algebra 223 (2000), no. 2, 477-488. https://doi.org/10.1006/jabr.1999.8017
  11. T. K. Lee and T. L. Wong, On Armendariz rings, Houston J. Math. 29 (2003), no. 3, 583-593.
  12. T. K. Lee and Y. Q. Zhou, Armendariz and reduced rings, Comm. Algebra 32 (2004), no. 6, 2287-2299. https://doi.org/10.1081/AGB-120037221
  13. A. Leroy and J. Matczuk, Goldie conditions for Ore extensions over semiprime rings, Algebr. Represent. Theory 8 (2005), no. 5, 679-688. https://doi.org/10.1007/s10468-005-0707-y
  14. J. Matczuk, A characterization of ${\sigma}$-rigid rings, Comm. Algebra 32 (2004), no. 11, 4333-4336. https://doi.org/10.1081/AGB-200034148
  15. J. Okninski, Semigroup Algebras, Monographs and Textbooks in Pure and Applied Mathematics, 138. Marcel Dekker, Inc., New York, 1991.
  16. D. S. Passmann, The Algebraic Structure of Group Rings, Wiley-Interscience [John Wiley & Sons], New York-London-Sydney, 1977.
  17. K. R. Pearson and W. Stephenson, A skew polynomial ring over a Jacobson ring need not be a Jacobson ring, Comm. Algebra 5 (1977), no. 8, 783-794. https://doi.org/10.1080/00927877708822194
  18. M. B. Rege and S. Chhawchharia, Armendariz rings, Proc. Japan Acad. Ser. A Math. Sci. 73 (1997), no. 1, 14-17. https://doi.org/10.3792/pjaa.73.14

Cited by

  1. QUASI-ARMENDARIZ PROPERTY FOR SKEW POLYNOMIAL RINGS vol.26, pp.4, 2011, https://doi.org/10.4134/CKMS.2011.26.4.557
  2. Annihilator Ideals of Noncommutative Ring Constructions vol.44, pp.1, 2016, https://doi.org/10.1080/00927872.2014.937536
  3. INSERTION-OF-FACTORS-PROPERTY ON SKEW POLYNOMIAL RINGS vol.52, pp.6, 2015, https://doi.org/10.4134/JKMS.2015.52.6.1161
  4. Quasi-Armendariz generalized power series rings vol.15, pp.05, 2016, https://doi.org/10.1142/S0219498816500869
  5. GENERALISED ARMENDARIZ PROPERTIES OF CROSSED PRODUCT TYPE vol.58, pp.02, 2016, https://doi.org/10.1017/S001708951500021X
  6. Special properties of the ring Sn(R) 2016, https://doi.org/10.1142/S0219498817502127
  7. The Some Properties of Skew Polynomial Rings vol.06, pp.07, 2016, https://doi.org/10.4236/apm.2016.67037